# SDR DALA2022072605121

- Difficulty date: July 21, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 52,335 hours, 36,005 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG ATTACH FITTING CHAFED AND CORRODED WHERE FIXED STRUT MOUNTS. -M- SUMMARY SEE NRC 008-0003: 3211-4004/001 00018 PRI 600916-14 REV. 0 PRI 600916-14 REV. 1 AND FINAL ER/A 600916-14 REV. ORIGINAL HAVE BEEN COMPLIED WITH. (LP #2330440)
